“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8918
School of Mathematics
  Title:   Sequential Cohen-Macaulayness versus componentwise support-linearity
  Author(s):  H. Sabzrou
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  37
  Year:  2009
  Pages:   3456-3462
  Supported by:  IPM
  Abstract:
Let M be a positively a-determined module. We will prove that M is sequentially Cohen-Macaulay if and only if the Alexander dual module Ma is componentwise support-linear.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right